MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY, PRODUCT CODE: QXM

BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY, PRODUCT CODE: QXM
Model Number MA-1007-0600_US_CM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced electrical shocks when using the device.
 
Additional Manufacturer Narrative
Bluewind has adopted more stringent reporting criteria for implant-related complaints starting (b)(6) 2026.A retrospective review of two years of complaint data, covering the period from (b)(6) 2024 to (b)(6) 2026, was performed.A total of 543 patient cases were reevaluated.Of these, 68 cases involved patient infection, pain, wound healing issues, implant failure, or surgical complications.These 68 cases were reassessed against the updated reporting criteria for implant-related complaints, and four complaints were determined to be reportable under the new criteria.Complaint (b)(4) is one of four reportable cases.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY, PRODUCT CODE: QXM
Manufacturer (Section D)
BLUEWIND MEDICAL LTD
6 maskit st. bussiness park
building b pob 4101
herziliya, 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL LTD
6 maskit street.
p.o. box 4100 herzliya 461402,
herziliya,
IS  
Manufacturer Contact
angel estrada
1389 center drive suite 200
park city, ut 84098, usa
park city, UT 
7742842463
MDR Report Key25202088
Report Number3012239564-2026-00024
Device Sequence Number10010035
Product Code QXM
UDI-Device Identifier07290017912011
UDI-Public07290017912011
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/01/2023
Device Model NumberMA-1007-0600_US_CM
Device Catalogue NumberMA-1007-0600_US_CM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale